MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.1990.tb00659.x

Медицинская библиотека · The Australasian journal of dermatology · 1990

Toxic pustuloderma. A drug induced pustulating glandular fever-like syndrome.

Gebauer K, Holgate C, Navaratnam A

Клинический случайСтатьяПеревод в очереди

Аннотация

A striking cutaneous eruption developed in a fifty-eight year old woman with bipolar affective disorder three weeks after starting carbamazepine therapy. She had an infectious mononucleosis-like systemic illness associated with myriads of cutaneous micropustules, erythroderma and a high eosinophil count. A similar eruption due to carbamazepine has been reported only twice before, but isolated cases ascribed to other medications exist. We believe that this reaction is a specific class of drug eruption best named Toxic Pustuloderma.

Для цитирования: Gebauer K, Holgate C, Navaratnam A. Toxic pustuloderma. A drug induced pustulating glandular fever-like syndrome.. The Australasian journal of dermatology. 1990. DOI: 10.1111/j.1440-0960.1990.tb00659.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.